| Model Number |
195215 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the yellow level sensor would not detect the reservoir volume and kept alarming that the fluid was low.The end user added the level gel and a new level pad, but the issue remained.At one point it did seem to function as intended but then reverted back to alarming.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: d9.H3 evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the yellow level sensor to lab use only (luo) testing equipment.When the module was assigned to the perfusion screen enabling the sensor, a 'check module' message displayed on the central control monitor (ccm) screen.The original level sensor was disconnected, and a luo sensor was connected functioning as intended.The pst reinstalled the original level sensor and the message displayed again.The event log showed a '15-volt regulator range check failure' event every time the original level sensor was connected to the module.It was determined that the yellow level sensor does not meet specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.